# SDR HNAA0700189

- Difficulty date: September 4, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 41,046 hours, 46,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 85711802005
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RIGHT STRESS PANEL 622AT.  GREEN PRIMER APPLIED ON COUNTER SINKS OF PANEL 622AT AS PER AMM 20-34-11 CORROSION FOUND OUT OF LIMITS, NEW ACCESS PANEL INSTALLED PER 05-00-21.
